MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 10 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 10 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 10-390
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported via sus voluntary event report "breast pain and sensitivity, energy level way down, lack of sleep, major hair loss, bloated, psoriatic arthritis, memory issues, foggy brain, can't focus, dry eyes, light sensitivity, libido way down, rashes once in a while, can't sleep on my stomach anymore, breast is sore and burning sensation, ruptured device, had capsulectomy, daily minimum tasks are becoming more and more difficult, have extreme fatigue, and back pain on top of it all".The events of ¿back pain on top of it all,¿ ¿psoriatic arthritis,¿ ¿dry eyes,¿ "have extreme fatigue,¿ ¿energy level way down, lack of sleep major hair loss, bloated, memory issues, foggy brain, light sensitivity, libido way down, can't sleep on my stomach anymore¿ have been deemed not related to the device.Device remains implanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a6, b5, g2, h.10.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Patient reported, right side "having symptoms of bii for a few years"."had a mammogram and it was proven the implant is ruptured" and "recalled".The event of "having symptoms of bii for a few years", has been deemed not related to the device.Device remains implanted.

Brand Name
STYLE 10 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key20802793
Report Number9617229-2024-25210
Device Sequence Number13247127
Product Code FTR
UDI-Device Identifier10888628001275
UDI-Public10888628001275
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/04/2013
Device Catalogue Number10-390
Device Lot Number1645157
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by Manufacturer12/26/2024
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/08/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale
Patient Weight84 KG
Patient EthnicityHispanic
Patient RaceWhite